# SDR IPXA2022101387114

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,852 hours, 15,188 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKE OFF HAD "WET SOCK" SMELL IN COCKPIT. LASTED APPROX 30 SECONDS. PACK 1 OPERATING SE E PREV WRITE UP LOG PAGE 225135 ALSO SEE PREVIOUS LOG PAGE 225134 FOR #1 ENG"OIL WETTING EVIDENT IN INLET COWL COWL " AGAIN DURING DESUNABLE TO DUPLICATE "WET SOCK SMELL" ON GROUND. AD PRECUATIONAR SERVICED #1 PACK WATER SEPERATOR AS PER MM CHPTR 21-1-16. RAN PACK PACK FOR PERIOD OF TIME AS PER MM CHPTR 21-11-00 NO ISSUES NOTED. C/W CK NO 13 OIL LK CK. NO FURTHER ISSUES NOTED. OK TO CONT SERVICE REF A300 TSM 72-00-40
